آمار

تعداد نشریات26
تعداد شماره‌ها552
تعداد مقالات5,709
تعداد مشاهده مقاله7,970,440
تعداد دریافت فایل اصل مقاله5,353,340
Armand, Atefeh, Allahviranloo, Tofigh, Abbasbandy, Saeid, Gouyandeh, Zeinab. (1397). The fuzzy generalized Taylor’s expansion with application in fractional differential equations. نشریه علمی دانشگاه سیستان و بلوچستان, 16(2), 57-72. doi: 10.22111/ijfs.2019.4542
Atefeh Armand; Tofigh Allahviranloo; Saeid Abbasbandy; Zeinab Gouyandeh. "The fuzzy generalized Taylor’s expansion with application in fractional differential equations". نشریه علمی دانشگاه سیستان و بلوچستان, 16, 2, 1397, 57-72. doi: 10.22111/ijfs.2019.4542
Armand, Atefeh, Allahviranloo, Tofigh, Abbasbandy, Saeid, Gouyandeh, Zeinab. (1397). 'The fuzzy generalized Taylor’s expansion with application in fractional differential equations', نشریه علمی دانشگاه سیستان و بلوچستان, 16(2), pp. 57-72. doi: 10.22111/ijfs.2019.4542
Armand, Atefeh, Allahviranloo, Tofigh, Abbasbandy, Saeid, Gouyandeh, Zeinab. The fuzzy generalized Taylor’s expansion with application in fractional differential equations. نشریه علمی دانشگاه سیستان و بلوچستان, 1397; 16(2): 57-72. doi: 10.22111/ijfs.2019.4542


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.